# SDR DALA2018071304518

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 44,731 hours, 19,737 cycles
- Engine: Pwa PW2037
- Engine time: 79,388 hours, 34,051 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: K

## Discrepancy

RIGHT ENG REPORT OF FLAME AND SMOKE ON SHUTDOWN. R&R FUEL CTL MM 73-21 NEED LEAK/HIGH PWR RUN. FOUND NO OTHER EVIDENCE OF LEAKAGE.
